Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes abdominal pain and pain in the tailbone after an intercourse?

I have had an IUD for 18 months. I have never had any issues with the IUD Sex has always been great Never any pain. However during the last three weeks I have experienced pain only after intercourse. I don t experience any during intercourse but immediately following my lower abdomen is in pain and I almost feel constipated with A lot of pain around my tailbone. Any ideas what could be causing this?
Mon, 5 May 2014
Report Abuse
Question is related to
Medical Procedures
Medical Topics
Sexologist 's  Response
hello
It might be due to cervicitis or infection of cervix. please get it checked by a gyne doctor and take appropriate antibiotics along with your partner.
DR SAATIISH JHUNTRRAA
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My girlfriend is experiencing pain in the lower right quadrant of the abdomen. the spot appears swollen a little with the muscles rigid. She is 39,...

Recent questions on  Intrauterine device

doctor1 MD

I have nausea, feel tired, sometimes feel dizzy and headache almost everyday all day. I almost feel as if I could be pregnant but I have a IUD in...

doctor1 MD

My wife is a 51 yrs old she had heavy bleeding for 3 days and now ther is spotting for 2 days A transvaginal u/s was done it showed adnexae cyst on...

doctor1 MD

Can my IUD move if my 9 month old baby steps or kicks me in my lower abdomen while playing? Also are strings of blood or in the vaginal secretions...

doctor1 MD

I had an IUD put in and now I have a constant ache in my hip flexor, groin and hip (IT band) muscles. I have had the IUD in for almost 5 weeks. Do...

doctor1 MD

Hello Doctor, What would be the safe contraceptive pill post unprotected intercourse? Please advise. Thanks

doctor1 MD

Hi Doctor,my period date is 2nd of everymonth, I got my period normally on may 2nd and it is ended on 6th may as usual, But on 7th may i had condom...

doctor1 MD

Whe does the bleeding start. What is the best way of contraception